Time-Varying Character of Storm Intensity Frequency and Duration Curves

Full text for this resource is not available from the Research Repository.

Yilmaz, A. G, Safaet, H, Huang, Fuchun and Perera, B. J. C (2014) Time-Varying Character of Storm Intensity Frequency and Duration Curves. Australian Journal of Water Resources, 18 (1). pp. 15-26. ISSN 1324-1583

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/25521
DOI https://doi.org/10.7158/W12-017.2014.18.1
Subjects Historical > FOR Classification > 0501 Ecological Applications
Current > Division/Research > College of Science and Engineering
Keywords climate change, intensity-frequency-duration curves, generalised extreme value, annual maximum series
Citations in Scopus 7 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login